# SDR GTIA2025020638725

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N968NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11151
- Aircraft time: 8,327 hours, 3,588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FLT. ATT REPORTED DIRTY SOCK SMLL IN AFT GALLEY DURING DESCENT FROM 3000 AGL TO GROUND. - REINSPECT ENGINE 1 & 2 INSIDE CONE. REMOVE 1 & 2 INLET CONE IAW AMM 72-11-01. INSTALLED 1 & 2 INLET CONE IAW AMM 72-11-01. NO OIL FOUND. PERFORMED PACK 1 & 2 ISLOATION IAW AMM 36-12-00 NO SMELL A/C OK FOR SVC.
